# SDR SWAA2024031557027

- Difficulty date: February 28, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 72,191 hours, 42,823 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HORIZ PRESSURE DECK BS 664.5 WL 202 LBL 32 .5' IN LENGTH MARKED IN RED.<[01] VERIFIED STEPS 14 COMPLETE; STEP 4 IN PARTIAL.;[02] VERIFIED STEP 4;5;6 COMPLETE.;[03] VERIFIED STEP 2 COMPLETE.;[04] 04 - REPAIRED PER [SRM 53-40-51-2R-2-A01022 (REPAIR 2 - BEADED PRESSURE DECK WEB REPAIR BETWEEN STA 663.75 AND STA 675 - PERMANENT)];[05] VERIFIED STEP 14 COMPLETE.;[06] VERIFIED CORRECTIVE ACTION COMPLETED THROUGH STEPS 1-14
